Journal of Convex Analysis, Vol. 6, No. 1, pp. 195-206 (1999)

Existence and Uniqueness of Solution of Unilateral Problems with $L^{1}$ Data

L. Boccardo and G. R. Cirmi

Dipartimento di Matematica, Universita di Roma 1, Piazza A.Moro 2, 00185 Roma, Italy, and

Abstract: We prove an existence and uniqueness theorem for the solution of unilateral problems with $L^{1}$ data.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1999--2000 ELibM for the EMIS Electronic Edition